D. D. Bainov, S. I. Kostadinov, N. Van Minh, N. Hong Thai, P. P. Zabreiko, "Integral manifolds of impulsive differential equations", International Journal of Stochastic Analysis, vol. 5, Article ID 264346, 11 pages, 1992. https://doi.org/10.1155/S1048953392000078
Integral manifolds of impulsive differential equations
The present paper is concerned with the existence of integral manifolds of impulsive differential equations as . Under the assumption of exponential trichotomy on the linear part of the right-hand side of the equation, it is proved that if the nonlinear perturbation is small enough, then there exist integral manifolds as for the perturbed equations.
Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.